# SDR UALA2012082304717

- Difficulty date: August 21, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 62,423 hours, 22,992 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Power Supply
- Part number: RAI2800M0403
- Part serial: 97
- Condition: Faulty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMOKE LAV+CRG DET FAULT DISPLAYED ON ECAM.  REPLACED SMOKE DETECTOR PWR SUPPLY UNIT PER AMM, OPS GOOD.
